New Products »

Paradrin Extra
  • Therapeutic Category
    NSAIDs & Analgesics & Antipyretics
  • Presentation
    24 F.C.Tabs./96 F.C.Tabs.
  • Pharmaceutical Form
    Tablets
  • Brand Name
    Avenzor Products (Non Sterile)

  • Composition

    (Paracetamol 500mg, Caffeine 65mg) / F.C.Tab.

  • Indications

    Analgesic in the relief of mild to moderate pain such as is associated with rheumatism, neuralgia, headache and of discomfort associated with influenza, and toothache.